# SDR 20001019SH003

- Difficulty date: July 20, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N59617
- Make and model: Bell 206B
- Aircraft serial: 1517
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Line
- Part number: 70061G00DX116
- Condition: Leaking
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND SEEPAGE ON POST-FLGIHT INSPECTION, VERY HOT DAY.  REPLACED HOSE.  (X)
